Publikationen, an denen er mitarbeitet Miguel Lobo Hidalgo (6)


  1. Multiple positive solutions of singular Dirichlet problems on time scales via variational methods

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 2, pp. 368-381

  2. Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods

    Journal of Mathematical Analysis and Applications, Vol. 331, Núm. 2, pp. 1263-1274


  1. Basic properties of Sobolev's spaces on time scales

    Advances in Difference Equations, Vol. 2006


  1. Existence and uniqueness of solutions for anti-periodic difference equations

    Archives of Inequalities and Applications, Vol. 2, Núm. 4, pp. 397-412